# SDR USAA2009060391386

- Difficulty date: May 12, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427
- Part serial: 574939M
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACKS ON LEFT ELEVATOR TAB LEADING EDGE AT ELEV STA 93.5.  REPAIRED LEFT ELEVATOR TAB LEADING EDGE AT ELEV STA 93.5 IAW B737 SRM 51-70-17.
